Please use this identifier to cite or link to this item:
http://earchive.tpu.ru/handle/11683/8084
Title: | К вопросу об уравнении движения кривошипно-шатунного механизма |
Authors: | Алабужев, Петр Михайлович |
Issue Date: | 1951 |
Publisher: | Томский политехнический университет |
Citation: | Алабужев П. М. К вопросу об уравнении движения кривошипно-шатунного механизма / П. М. Алабужев // Известия Томского политехнического института [Известия ТПИ]. — 1951. — Т. 68, вып. 1. — [С. 301-306]. |
URI: | http://earchive.tpu.ru/handle/11683/8084 |
Appears in Collections: | Известия Томского политехнического университета. Инжиниринг георесурсов |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
bulletin_tpu-1951-v68-25.pdf | 390,64 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.